Optimal normal bases in GF(pn)

Optimal normal bases in GF(pn),10.1016/0166-218X(88)90090-X,Discrete Applied Mathematics,Ronald C. Mullin,I. M. Onyszchuk,Scott A. Vanstone,R. M. Wils

Optimal normal bases in GF(pn)   (Citations: 128)
BibTex | RIS | RefWorks Download
Journal: Discrete Applied Mathematics - DAM , vol. 22, no. 2, pp. 149-161, 1989
Cumulative Annual
View Publication
The following links allow you to view full publications. These links are maintained by other sources not affiliated with Microsoft Academic Search.
Sort by: